# SDR CALA2025021002267

- Difficulty date: February 8, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N76517
- Make and model: Boeing 737824
- Aircraft serial: 31628
- Aircraft time: 52,505 hours, 18,552 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 767
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY LIGHT ABOVE LEFT WING INOP. REPLACED 767 LIGHT BULB ON AFT EMERGENCY LIGHT ABOVE LEFT WING. OPPS CHECK GOOD.
